# SDR CAL951022

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 160
- Part time: 68,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CABIN FLOOR SUPPORT BRACKET AT STA 160, AND 8 INCHES - 10 INCHES, LEFT OF CENTERLINE CORRODED.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-30-0.  (X)
